# SDR BJNA201604250005

- Difficulty date: April 2, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N148AS
- Make and model: Boeing 737-48E
- Aircraft serial: 27149
- Aircraft time: 55,483 hours, 33,640 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 312
- Part time: 554,829 hours, 33,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRONIC EQUIPMENT COMPARTMENT AT BS 312, LBL 12, WL 199, THERE IS A CRACK 0.750 IN THE FRAME STRAP.   REMOVED ALL FASTENERS COMMON TO THE STRAP IAW SRM 51-40-02 AND 51-10-51, REPAIR 4, STOPPED DRILLED END OF CRACK 0.250, IAW SRM 53-10-51, FABRICATED REPAIR PLATE FROM 2024, T3, 0.040, PO AVIM16040400045 IAW SRM 53-10-51.  REPAIR 4 ALODINE AND PRIMED REPAIR PLATE IAW AMM 51-21-72 AND AMM 51-21-73. INSTALLED REPAIR PLATE IAW SRM 53-10-51 AND 51-40-02.  REPAIR DEMENTIONS 2.40" X 7.15".
